Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Frequent Urination After Taking Epilepsy Medicine?

I drink about 2-3 bottles of G2-Gatorade (591 ml each) everyday. I am not physically active but an epilepsy medication I am taking is causing me to urinate frequently and I feel dehydrated very often despite drinking lots of water. Gatorade seems to be helping but I am concerned about the amount of sodium, sugar and other additives in the drink - per 250ml - 115mg sodium, 30mg potassium, 5g carbohydrates/sugars, 100mg chloride, 47mg sucralose, 9mg acesulfame potassium. The drink contains 20 calories/250ml. Is this ok? I try to keep a very healthy diet because I don t have the energy to exercise very often.
Wed, 19 Jan 2022
Report Abuse
General & Family Physician 's  Response
Hi,

Polydipsia have to be distinguished whether it is physiological or related to medicine or is it secondary to some organic disorder; for which we must abscess via history and examination and may have to run some tests. I would advise stopping these energy drinks because they are harmful and can lead to obesity, hyperglycemia and long term cardiac problems.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Sheikh Zubair, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Sucralose


Loading Online Doctors....
What Causes Frequent Urination After Taking Epilepsy Medicine?

Hi, Polydipsia have to be distinguished whether it is physiological or related to medicine or is it secondary to some organic disorder; for which we must abscess via history and examination and may have to run some tests. I would advise stopping these energy drinks because they are harmful and can lead to obesity, hyperglycemia and long term cardiac problems. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Sheikh Zubair, General & Family Physician